# SDR AMTA200700544

- Difficulty date: October 20, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1470-1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL NR 161 AF AND STRAP HAS CORROSION NUMEROUS PLACES UPPER AND LOWER SURFACES STATION 1470 TO 1510 LBL 20 TO RBL 20.  FAB NEW PANEL IAW 53-60-53 FIG 1.  (M)
